# SDR SWAA106054

- Difficulty date: October 9, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- Aircraft time: 70,409 hours, 62,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BULLNOSE LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK ASSY PER MM.
